Reduce the presence of aches and pains to make your child feel more comfortable with these Equate Acetaminophen Tablets. They dissolve quickly and have a tasty grape flavor that your child will enjoy. These acetaminophen chewable tablets provide temporary relief of a fever or pain caused by a headache, a toothache, a sore throat, the flu or the common cold. They are aspirin- and ibuprofen-free, and are recommended for children 2 to 11 years old.
With a wide range of health and beauty products, Equate provides their customers with a healthy and effective way to improve the quality of their daily lives. At Equate, we believe that taking care of your family doesn’t have to come at a high price. Every product we make is the result of innovation, rigorous standards and high quality ingredients, and that has helped us become one of the most trusted brands across the country.
- Fast dissolving
- Aspirin- and ibuprofen-free
- Compare to the active ingredient in Children’s Tylenol Meltaways
- Temporary pain and fever reducer
- Grape flavor
- Recommended for children 2 to 11 years
- 24-count package of acetaminophen tablets, each 160 mg